# SDR SWAA2014031025903

- Difficulty date: March 2, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 56,091 hours, 44,778 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Angle
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE LOWER ANGLE CORRODED AT BS 500B, BETWEEN STRINGER 28L TO STRINGER 28R.  R & R ANGLE IAW SRM.
